# SDR ASOA201908087094S

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 41,367 hours, 31,802 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED RIB 5 IAW ETD 2019-145-095616.
